Electron. J. Diff. Eqns., Vol. 2008(2008), No. 11, pp. 1-8.

Unique solvability for a second order nonlinear system via two global inversion theorems

Robert Dalmasso

In this paper we use two global inversion theorems to establish the existence and uniqueness for a nonlinear second order homogeneous Dirichlet system.

Submitted October 16, 2007. Published January 21, 2008.
Math Subject Classifications: 34B15.
Key Words: Nonlinear boundary value problem; existence; uniqueness.

Show me the PDF file (191 KB), TEX file, and other files for this article.

Robert Dalmasso
Laboratoire Jean Kuntzmann
Equipe EDP, Tour IRMA, BP 53
38041 Grenoble Cedex 9, France
email: robert.dalmasso@imag.fr

Return to the EJDE web page